MathSciNet Relay Station
MathSciNet bibliographic data
MR2291956 94B25 (11H71 11T71 68P25 68W40)
Avanzi, Roberto M.; Heuberger, Clemens; Prodinger, Helmut Scalar multiplication on Koblitz curves using the Frobenius endomorphism and its combination with point halving: extensions and mathematical analysis. Algorithmica 46 (2006), no. 3-4, 249–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement